# SDR IXXA110003S

- Difficulty date: January 14, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 89,829 hours, 37,552 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Part time: 89,829 hours, 37,552 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SKIN INSP FOR AD 2008-26-07, FOUND A .5 INCH CRACK ON LT WING LOWER SKIN AT STRINGER 58.  MX PERFORMED INSP FOR FERRY FLIGHT  FOR PERMANENT STORAGE IAW GMM 3.117.
